# SDR 95ZZZW747

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Out Of Position
- Location: Fs 1060
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - DURING INVESTIGATION OF EMERGENCY LIGHT PROBLEMS, FOUND RUDDER CABLE B-1 BURNT.  FOUND EMERGENCY LIGHT BATTERY PACK WIRE RUBBING ON RUDDER CABLE AT STA 1060.  REPLACED RUDDER CABLE AND REPAIRED BATTERY PACK WIRE, CLAMPED WIRE TO CLEAR CABLE.  RUDDER OPERATION AND EMERGENCY LIGHT OPERATION CHECKED NORMAL.
